# SDR SWAA2024022044449

- Difficulty date: January 25, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N8680C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36737
- Aircraft time: 26,870 hours, 13,092 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Part number: UNKNOWN
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE TIE DOWN 1EACH CORRODED.<[01] RECEIVED NEW TIE DOWN.;[02] VERIFIED STEP #1.;[03] FOR INSTALLATION REF. TTG8Q00Q3T07;[04] VERIFIED STEP #3 FOR TIE DOWN INSTALLATION TO COMPLETE STEP #1 ABOVE.
